Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 26, NWS New York, NY

February 21, 2016

NWS New York, NY issued this small craft advisory at Feb 21, 2016, 3:15 PM EST. It took effect at Feb 22, 2016, 12:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2016, 3:15 PM EST (20:15 UTC)
In effect from
Feb 22, 2016, 12:00 AM EST
Expired
Feb 22, 2016, 10:30 AM EST
In force
11 hr
Issued by
NWS New York, NY

The text

As transmitted.

322 
WHUS71 KOKX 212015
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
315 PM EST SUN FEB 21 2016

...GUSTY WINDS AND BUILDING SEAS LATE TONIGHT INTO MONDAY...

ANZ350-220915-
/O.CAN.KOKX.SW.Y.0003.000000T0000Z-160221T2300Z/
/O.NEW.KOKX.SC.Y.0026.160222T0500Z-160222T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
315 PM EST SUN FEB 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST MONDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-220915-
/O.NEW.KOKX.SC.Y.0026.160222T0500Z-160222T1700Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
315 PM EST SUN FEB 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
MONDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
728 
WHUS71 KOKX 220236
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
936 PM EST SUN FEB 21 2016

...GUSTY WINDS AND BUILDING SEAS LATE TONIGHT INTO MONDAY...

ANZ350-353-355-221100-
/O.CON.KOKX.SC.Y.0026.160222T0500Z-160222T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
936 PM EST SUN FEB 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST MONDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
646 
WHUS71 KOKX 220836
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 AM EST MON FEB 22 2016

...MARGINAL SMALL CRAFT CONDITIONS ON THE COASTAL OCEAN WATERS
THIS MORNING...

ANZ350-353-355-221700-
/O.CON.KOKX.SC.Y.0026.000000T0000Z-160222T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 AM EST MON FEB 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
337 
WHUS71 KOKX 221530
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1030 AM EST MON FEB 22 2016

ANZ350-353-355-221630-
/O.CAN.KOKX.SC.Y.0026.000000T0000Z-160222T1700Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1030 AM EST MON FEB 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS SLACKENED OVERNIGHT AND SEAS HAVE DIMINISHED. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 1:02 PM EST, 2 hours 13 minutes earlier.

Area forecast discussion, Feb 21, 1:02 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
102 PM EST SUN FEB 21 2016

.SYNOPSIS...
LOW PRESSURE WILL APPROACH THIS AFTERNOON AND PASS TO THE SOUTH
TONIGHT...FOLLOWED BY HIGH PRESSURE PASSING TO THE NORTH MONDAY
INTO TUESDAY. LOW PRESSURE MOVING OUT OF THE LOWER MISSISSIPPI
VALLEY ON WEDNESDAY WILL MOVE INTO THE OHIO VALLEY WEDNESDAY
NIGHT...AND PASS WELL TO THE NORTHWEST ON THURSDAY. THIS SYSTEM
MAY SEND A WARM FRONT THROUGH WEDNESDAY NIGHT...FOLLOWED QUICKLY
BY A TRAILING COLD FRONT LATER THURSDAY. THE LOW WEAKENS ACROSS
EASTERN CANADA THURSDAY INTO FRIDAY...THEN WEAK HIGH PRESSURE WILL
BUILD IN ON SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH CLOUDS HAVE MOVED IN...WITH MOSTLY CLOUDY SKIES FORECAST FOR
THE REMAINDER OF THE DAY. THIS SHOULD PREVENT WARM MORNING TEMPS
FROM RISING TOO MUCH MORE THIS AFTERNOON. HOWEVER...MILD WELL
ABOVE NORMAL CONDITIONS ARE ANTICIPATED.

THE CLOUDS WILL THICKEN AND LOWER BY THIS EVENING.

LOW PRESSURE DEVELOPING ACROSS THE MIDDLE ATLANTIC PASSES OFF THE
DELMARVA COAST TONIGHT. THE SOURCE FOR THIS LOW IS FAST MOVING
SHORTWAVE CURRENTLY APPROACHING LOWER GRTLKS REGION. THE
SHORTWAVE AND ITS ATTENDANT VORT ENERGY WILL RAPIDLY MOVE TOWARDS
THE EAST COAST. THERE IS GOOD AGREEMENT AMONG THE MODEL GUIDANCE
FOR THE SURFACE LOW TO PASS SOUTH OF THE BENCHMARK. HOWEVER...THE
APPROACHING VORT ENERGY SHOULD BE ABLE TO PROVIDE ENOUGH FORCING
FOR RAIN TO MAKE IT ACROSS SOUTHERN PORTIONS OF THE CWA AFTER
22-00Z. EARLIER...RAISED POPS ACCORDINGLY PER NWP GUIDANCE...RAP
AND HRRR...EXCEPT WILL MAINTAIN LOW CHANCE OR EVEN SLIGHT CHANCE
ACROSS NORTHERN ZONES...A SHARP GRADIENT.

THE CONSENSUS OF THE LATEST MODEL SUITE IS FOR BETWEEN ONE AND
TWO TENTHS OF AN INCH OF LIQUID EQUIVALENT TO FALL BETWEEN 00Z AND
06Z TONIGHT. THERE IS A LOWER PROBABILITY FOR SLIGHTLY HIGHER
AMOUNTS AS A FEW GEFS AND SREF MEMBERS AND THE OPERATIONAL GFS
SHOW BETWEEN THREE AND FOUR TENTHS OF AN INCH OF LIQUID
EQUIVALENT. THESE AMOUNTS ARE MAINLY FOR THE SOUTHERN HALF OF THE
CWA WHERE THE BEST LIFT WILL RESIDE. FOR THE NORTHERN ZONES...A
FEW HUNDREDTHS AT MOST WITH LITTLE IN SPOTS.

BOUNDARY LAYER TEMPERATURES ARE SUPPORTIVE OF PLAIN RAIN FOR MUCH
OF THIS EVENT. COOLER AIR BEGINS TO FILTER SOUTH AFTER 06Z...BUT
THE BULK OF THE PCPN WILL BE SHIFTING EAST AND ENDING. THERE
COULD BE A FEW SNOW FLAKES MIXED IN AWAY FROM THE CITY AS THE PCPN
ENDS...BUT NOT EXPECTING ANY ACCUMULATION.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRESSURE AND UPPER TROUGH PASS WELL TO THE EAST MONDAY MORNING
WITH HIGH PRESSURE BUILDING IN FROM SE CANADA. FLOW ALOFT GENERALLY
BECOMES ZONAL ON MONDAY. TEMPERATURES WILL CONTINUE ABOVE
NORMAL...GENERALLY IN THE MIDDLE AND UPPER 40S. FOR MONDAY NIGHT...
DECENT RADIATIONAL COOLING CONDITIONS WITH LIGHT WINDS AND MOSTLY
CLEAR SKIES SHOULD ALLOW TEMPERATURES TO DROP INTO THE 20S FOR MOST
LOCATIONS.

HEIGHTS ALOFT RISE TUESDAY IN RESPONSE TO DEVELOPING LOW PRESSURE
NEAR THE WESTERN GULF OF MEXICO. THE SURFACE HIGH PRESSURE OVER SE
CANADA WILL SLIDE EAST DURING THE DAY...BUT A COLD AIR DAMMING
SIGNATURE IS DEPICTED IN ISOBAR PATTERN AS THE HIGH RIDGES DOWN
THE EAST SIDE OF THE APPALACHIANS. INVERTED TROUGH DEVELOPS ALONG
THE MIDDLE ATLANTIC COAST IN RESPONSE TO THE COLD AIR DAMMING.
PRECIPITATION WITH THIS SET UP CURRENTLY LOOKS TO STAY SOUTH OF
THE AREA THROUGH THE DAY...BUT CLOUDS WILL INCREASE FROM SOUTH TO
NORTH THROUGH THE DAY. TEMPERATURES RETURN TO NEAR NORMAL LEVELS
FOR THIS TIME OF YEAR.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RECENT MODEL TRENDS CONTINUE GIVING FAIRLY HIGH CONFIDENCE
REGARDING LOW PRESSURE DEVELOPING OVER THE THE LOWER MISSISSIPPI
VALLEY ON WED. FIRST...WITH STRONG HIGH PRESSURE PASSING TO THE
NORTH...THINK LOW LEVELS WILL MOISTEN TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING VIA PERSISTENT E-NE MARITIME FLOW WELL IN
ADVANCE OF THE LOW AND ITS LEADING WARM FRONT. TOP-DOWN P-TYPE
METHOD SUGGESTS EITHER LIGHT RAIN OR FREEZING RAIN GIVEN LACK OF
MID TO HIGH LEVEL MOISTURE TO AID IN ICE NUCLEATION...WHILE
PARTIAL THICKNESSES SUGGEST EITHER LIGHT RAIN OR SNOW. AT THIS
EARLY STAGE IN THE GAME MENTIONED BOTH P-TYPES. THEN...AS DEEPER
MOISTURE MOVES IN ON SW FLOW ALOFT AND LOW TO MID LEVEL WAA
STRENGTHENS...PCPN SHOULD TRANSITION TO ALL RAIN BY LATE
WEDNESDAY MORNING. SHOULD SEE PDS OF MODERATE TO LOCALLY HEAVY
RAIN WED NIGHT INTO THU AM AS A SFC WARM FRONT/LOW LEVEL JET
APPROACH FROM THE SOUTH AND AS UPPER FLOW BECOMES STRONGLY
DIFFLUENT...THEN AS COLD FRONT SWEEPS THROUGH. ECMWF EVEN LIFTS
WARM FRONT TO THE NORTH THU MORNING BEFORE COLD FROPA... WITH
ALONG WITH A STRENGTHENING LOW LEVEL JET SUGGEST POTENTIAL FOR A
HEAVY/SQUALLY CONVECTIVE RAIN BAND BEFORE COLD FROPA. TEMPS SHOULD
RISE THROUGH THE 40S WED NIGHT AND THE INTO THE UPPER 40S/LOWER
50S ON THU...AND POSSIBLY SEVERAL DEG WARMER THAN THAT IF AREA
GETS IN WARM SECTOR.

TEMPS SHOULD COOL DOWN TO LEVELS CLOSE TO OR SLIGHTLY BELOW SEASONAL
AVG AFTER COLD FROPA FOR FRI-SAT...WITH GUSTY W-NW FLOW AND ALSO
CYCLONIC FLOW KEEPING SOME LOW CLOUDS AROUND FRI-FRI NIGHT...THEN
MORE IN THE WAY OF SUNSHINE ON SAT WITH WEAK HIGH
PRESSURE RETURNING.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A WAVE OF LOW PRESSURE WILL MOVE EAST FROM VIRGINIA THIS AFTERNOON AND
PASS OFF THE DELMARVA THIS EVENING. LIGHT RAIN ON THE NORTHERN
EDGE OF THE SYSTEM AFFECTS THE TERMINALS (EXCEPT KSWF) THIS
EVENING.

THE HIGH CIRRUS CEILING LOWERS THIS AFTERNOON...BUT REMAINS SOLID
VFR. RAIN ADVECTS IN FROM THE WEST EARLY THIS EVENING. FLIGHT
CATEGORIES FALL TO MARGINAL VFR BY LATE THIS EVENING MAINLY DUE
TO VISIBILITY RESTRICTION. IFR RESTRICTIONS ARE NOT EXPECT AT
THIS TIME.

WIND LIGHTENS SOME MORE THIS AFTERNOON AND GENERALLY REMAIN
NORTHERLY IN DIRECTION.

VFR RETURNS ALL TERMINALS BEFORE SUNRISE. NICE FLYING WX ON
MONDAY...BEST OF THE WEEK.

.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MON AFTN-TUE AFTN...VFR. LGT N SFC WIND MON AFTN...E 15-20 KT
TUE.
.MON NGT-WED NGT...BECOMING MVFR TO IFR IN RAIN. NE SFC WND
VEERING SE WED AFTN AND INCREASING WITH GUSTS 35 KT ALONG COAST.
STRONG LLWS/COMPRESSION LIKELY.
.THU...MVFR TO IFR IN RA...IMPROVING LATE. SW SFC WND 15-20 KT
INCREASING LATE DAY WITH GUSTS 35 KT AT NIGHT.
.FRI...VFR. W SFC WND GUST 35 KT.

&&

.MARINE...
WILL LET THE SCA FOR HAZARDOUS SEAS TO EXPIRE AT 18Z FOR THE
CENTRAL OCEAN ZONE...AND CONTINUE THE EASTERN OCEAN UNTIL 23Z.

WINDS AND GUSTS ARE BELOW SMALL CRAFT LEVELS.

A WAVE OF LOW PRESSURE QUICKLY MOVES THROUGH THE MID ATLANTIC REGION
AND REMAINS SOUTH OF THE FORECAST WATERS TONIGHT. WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS ON ALL FORECAST WATERS
TONIGHT THROUGH MON NIGHT.

A DEVELOPING PERSISTENT EASTERLY FLOW BETWEEN HIGH PRESSURE TO THE
NORTH AND AN APPROACHING LOW PRESSURE SYSTEM TO THE WEST MAY BUILD
OCEAN SEAS TO SMALL CRAFT LEVELS BY LATE MONDAY NIGHT INTO EARLY
TUESDAY. AS THE WAVE OF LOW PRESSURE APPROACHES TO THE WEST WINDS
AND GUSTS INCREASE AND SMALL CRAFT WINDS AND WAVES WILL BECOME
LIKELY ON THE OCEAN WATERS LATE TUESDAY NIGHT AND CONTINUE INTO
THURSDAY. IF A WARM FRONT LIFTS NORTH OF THE WATERS THURSDAY...THE
OCEAN COULD SEE GALES AND THE REMAINING WATERS AT LEAST SCA CONDS IN
STRONG SOUTHERLY FLOW.

&&

.HYDROLOGY...
NO SIGNIFICANT LIQUID EQUIVALENT PRECIPITATION GREATER THAN A HALF
INCH IS FORECAST THROUGH TUESDAY.

LOW PRESSURE APPROACHING DURING MID WEEK WILL LIKELY BRING LIQUID
EQUIVALENT AMOUNTS OF 1-2 INCHES. THE PCPN SHOULD MOSTLY BE IN
THE FORM OF RAIN. NUISANCE URBAN AND POOR DRAINAGE FLOODING IS
LIKELY. HEAVIEST RAIN ATTM EXPECTED LATE WED NIGHT INTO THU
MORNING.

&&

.EQUIPMENT...
TEMP/DEW POINT SENSOR AT KMMK /MERIDEN CT/ IS ERRONEOUS AND HAS
BEEN TURNED OFF. KFRG /FARMINGDALE NY/ TEMP SENSOR WAS RUNNING
ABOUT 3 DEGREES F TOO WARM ON SATURDAY. TECHNICIANS HAVE BEEN
NOTIFIED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EST THIS
     EVENING FOR ANZ350.

&&

SYNOPSIS...GOODMAN/DS
NEAR TERM...DS/PW
SHORT TERM...DS
LONG TERM...GOODMAN
AVIATION...TONGUE
MARINE...MET/PW
HYDROLOGY...GOODMAN/DS
EQUIPMENT...
Hazardous weather outlook, Feb 21, 5:13 AM EST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
513 AM EST SUN FEB 21 2016

ANZ330-335-338-340-CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-
078>081-176>179-221015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
513 AM EST SUN FEB 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ345-350-353-355-221015-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
513 AM EST SUN FEB 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOUTHERLY GALES ARE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 3:27 AM ESTSmall Craft Advisory for Hazardous SeasOKX12 hr

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.